# SDR 00FDEA00574

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NR 5 SLAT FOUND CRACKED BEYOND PREVIOUS STOP DRILL IN O/B ANGLE AT THE ACTUATOR ROD END.  STOP DRILLED CRACK, FAB, INSTALLED PER IAW SRM 57-50-3.
